# SDR ASAA0510037

- Difficulty date: April 4, 2005
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65516983
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- AFT CARGO PIT BSTA 907, STR 21L SPLICE HAS CORROSION.  AFT CARGO PIT BSTA 907, STR 21L REAPIRED IAW SRM.  (K)
